Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Right nostril congestion, sniffing causes shooting pain in head, heaviness in right side of face, head heaviness. On sedation for colonoscopy. Treatment?

Suddenly I am all congested in my right nostril and everytime I sniff it sends a shooting pain up to my head. The right side of my face feels heavy if that makes any sense. Heavy headed when i lean forward too and feels like my nose is filling up. (I have just had sedation for a colonoscopy this afternoon which could be the heavy head feeling) Any suggestions, feel like im constantly at the doctors lately. Any way I can just self medicate? Thankyou.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  768
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms are likely to be due to a sinus congestion. Doing a steam inhalation with few drops of eucalyptus oil will help in relieving the symptoms to a large extent. You can also use nasal decongestants.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor